# SDR ASAA2020123133806

- Difficulty date: December 31, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,848 hours, 15,371 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Location: Pilot'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS CDU FAILED TWICE AND RESET.  GROUNDED-YES.  REF B737-800 FIM 34-61 TASK 804, RESET CAPT LT CDU POWER LT CDU GROUND VERIFICATION WAS SUCCESSFUL.
